# SDR AALA20110924MCO01

- Difficulty date: September 24, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 31,711 hours, 13,454 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: MS250114
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCO - CREW REPORTED LANDING GEAR WOULD NOT RETRACT AFTER THREE ATTEMPTS.  EMERGENCY DECLARED FLIGHT RETURNED MCO LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FAULTY MANUAL GEAR EXTENSION DOOR MICROSWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
